# SDR 96FDEA01469

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 727-22
- Aircraft serial: 18864
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT, SKIN BULGE AT STR 29L AFT OF STA 1080 FRAME.  REMOVED CORROSION, INSTALLED FILLER AND DOUBLER PER SRM 53-30-3, SEALED EDGES OF DOUBLER PER SRM 51-20-04.
